Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Publications: Okada, Susumu

Stats for Okada, Susumu
Export as [feed] RSS
Group by: Item Type | Year
Number of items: 3.

Journal Article

Jefferies, B. and Okada, S. (1989) Archimedes integrals and conuclear spaces. Journal of the Australian Mathematical Society, 47 (01). pp. 22-31.

Okada, S. and Okazaki, Y. (1988) Injective absolutely summing operators. Mathematical Proceedings of the Cambridge Philosophical Society, 103 (03). pp. 497-502.

Okada, S. (1988) Spectra of Scalar-Type spectral operators and schauder decompositions. Mathematische Nachrichten, 139 (1). pp. 167-174.

This list was generated on Tue Jan 31 14:40:23 2023 UTC.